skip to main content
previous page 3 4 Resultados 5 6 7 next page
Mostrar Somente
Refinado por: assunto: manifolds remover
Result Number Material Type Add to My Shelf Action Record Details and Options
41
Material Type:
Artigo
Adicionar ao Meu Espaço

Principal Curves on Riemannian Manifolds

Hauberg, Soren

IEEE Transactions on Pattern Analysis and Machine Intelligence, 01 September 2016, Vol.38(9), pp.1915-1921 [Periódico revisado por pares]

Texto completo disponível

Ver todas as versões
42
Material Type:
Artigo
Adicionar ao Meu Espaço

PSEUDO Z SYMMETRIC RIEMANNIAN MANIFOLDS WITH HARMONIC CURVATURE TENSORS

Mantica, Carlo Alberto ; Suh, Young Jin

International Journal of Geometric Methods in Modern Physics, February 2012, Vol.9(1) [Periódico revisado por pares]

Texto completo disponível

Ver todas as versões
43
Material Type:
Artigo
Adicionar ao Meu Espaço

Fast decay of solutions for wave equations with localized dissipation on noncompact Riemannian manifolds

Zhang, Zhifei

Nonlinear Analysis: Real World Applications, February 2016, Vol.27, pp.246-260 [Periódico revisado por pares]

Texto completo disponível

Ver todas as versões
44
Material Type:
Artigo
Adicionar ao Meu Espaço

The first initial–boundary value problem for Hessian equations of parabolic type on Riemannian manifolds

Bao, Gejun ; Dong, Weisong ; Jiao, Heming

Nonlinear Analysis, September 2016, Vol.143, pp.45-63 [Periódico revisado por pares]

Texto completo disponível

Ver todas as versões
45
Material Type:
Artigo
Adicionar ao Meu Espaço

Complete hypersurfaces with two distinct principal curvatures in a locally symmetric Riemannian manifold

Gomes, José N ; de Lima, Henrique F ; Dos Santos, Fábio R ; Velásquez, Marco Antonio L

Nonlinear Analysis, March 2016, Vol.133, pp.15-27 [Periódico revisado por pares]

Texto completo disponível

Ver todas as versões
46
Material Type:
Artigo
Adicionar ao Meu Espaço

Singular parabolic equations of second order on manifolds with singularities

Shao, Yuanzhen

Journal of Differential Equations, 15 January 2016, Vol.260(2), pp.1747-1800 [Periódico revisado por pares]

Texto completo disponível

Ver todas as versões
47
Material Type:
Artigo
Adicionar ao Meu Espaço

Fisher tensors for classifying human epithelial cells

Faraki, Masoud ; Harandi, Mehrtash T ; Wiliem, Arnold ; Lovell, Brian C

Pattern Recognition, July 2014, Vol.47(7), pp.2348-2359 [Periódico revisado por pares]

Texto completo disponível

Ver todas as versões
48
Material Type:
Artigo
Adicionar ao Meu Espaço

On a bilinear operator free third order method on Riemannian manifolds

Amat, S ; Argyros, I.K ; Busquier, S ; Castro, R ; Hilout, S ; Plaza, S

Applied Mathematics and Computation, 15 March 2013, Vol.219(14), pp.7429-7444 [Periódico revisado por pares]

Texto completo disponível

Ver todas as versões
49
Material Type:
Artigo
Adicionar ao Meu Espaço

Recurrent conformal 2-forms on pseudo-Riemannian manifolds

Mantica, Carlo Alberto ; Suh, Young Jin

International Journal of Geometric Methods in Modern Physics, July 2014, Vol.11(6) [Periódico revisado por pares]

Texto completo disponível

Ver todas as versões
50
Material Type:
Artigo
Adicionar ao Meu Espaço

Eigenvalue estimates for the p -Laplace operator on manifolds

Lima, Barnabé Pessoa ; Montenegro, José Fábio Bezerra ; Santos, Newton Luís

Nonlinear Analysis, 2010, Vol.72(2), pp.771-781 [Periódico revisado por pares]

Texto completo disponível

Ver todas as versões
previous page 3 4 Resultados 5 6 7 next page

Personalize Seus Resultados

  1. Editar

Refine Search Results

Expandir Meus Resultados

  1.   

Mostrar Somente

  1. Revistas revisadas por pares (151)
  2. Recursos Online (201)

Refinar Meus Resultados

Tipo de Recurso 

  1. Artigos  (158)
  2. Anais de Congresso  (45)
  3. Relatórios Técnicos  (1)
  4. Mais opções open sub menu

Data de Publicação 

De até
  1. Antes de1997  (4)
  2. 1997Até2005  (7)
  3. 2006Até2009  (20)
  4. 2010Até2014  (86)
  5. Após 2014  (88)
  6. Mais opções open sub menu

Buscando em bases de dados remotas. Favor aguardar.